Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can I taper the dose of oleanz dosage?

How do i taper the dose of oleanz 2.5mg? I have been taking zosert 100mg and oleanz 2.5mg from past 5 years. I have been successful in tapering zosert to 50mg and oleanz to half of 2.5mg. But getting off from oleanz has been difficult for me if i reduce oleanz dose further. How do i get rid of oleanz? Hope to receive your response. thanks
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

It is important to know that zosert and oleanz are non addictive medicines. You are having recurrence of your psychological problem after tapering doses of oleanz, which can be dangerous too.

To reach any drug related detailed history and mental status examination is necessary. It will be better to take supervised treatment, so that changes can be made.

Wish you Good Health and all the best.

Dr. Ashish Mittal
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor